Total absolute curvature and tight submanifolds in hyperbolic space

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

An integral-geometric formula for the total absolute curvature of tight submanifolds in hyperbolic space is given. Counterexamples to the Chern-Lashof inequality are constructed in hyperbolic space of dimension 3.

Original languageEnglish
Pages (from-to)420-430
Number of pages11
JournalJournal of the London Mathematical Society
Volume75
Issue number2
DOIs
Publication statusPublished - Apr 2007

Fingerprint

Dive into the research topics of 'Total absolute curvature and tight submanifolds in hyperbolic space'. Together they form a unique fingerprint.

Cite this